# SDR R61A201411221199

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 18,255 hours, 14,376 cycles
- Engine: Ge CF348E5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT SIDE OF CENTER FUSELAGE BELOW L3 PAX WINDOW BETWEEN FRAMES 24-25 STRINGER S18-19L.  REPAIRED THE DAMAGE IAW SRM 53-21-01.
